• entries
  • comments
  • views

Eye Sensitivity While On Accutane

Anyone else with eye sensitivity??

I feel like the the sunlight is seems brighter, also I have work to do on the computer, and it also seems brighter.

My right eye feels it bit more than the left. But I don't feel any eye dryness, just the sensitivity.

what do do? I have a full day of work and I bothers me I work on the computer all day today

  Report Entry


Hey Catlover, i popped my first roaccutane pill last night. Im only on 20mg , and im 70kg and around 6 foot, so i assumed it would be smooth sailing! but this morning i woke up and my whole body aches, my eyes are sore and i have a minor headache!

Share this comment

Link to comment
Share on other sites

Hi there! That's kind of weird,mi didn't get any of that. Just the stomach problem but that was due the milk thistle I was taking.

You should definitely ask your doctor, did you take it with food? Are you drinking lots of water?

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now